Show simple item record

dc.contributor.authorArmentano, Diego
dc.contributor.authorBeltrán Álvarez, Carlos 
dc.contributor.authorShub, Michael
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2013-09-23T07:35:33Z
dc.date.available2013-09-23T07:35:33Z
dc.date.issued2011-06
dc.identifier.issn0002-9947
dc.identifier.issn1088-6850
dc.identifier.urihttp://hdl.handle.net/10902/3365
dc.description.abstractWe prove that points in the sphere associated with roots of random polynomials via the stereographic projection are surprisingly well-suited with respect to the minimal logarithmic energy on the sphere. That is, roots of random polynomials provide a fairly good approximation to elliptic Fekete points.es_ES
dc.format.extent11 p.es_ES
dc.language.isoenges_ES
dc.publisherAmerican Mathematical Societyes_ES
dc.rights© American Mathematical Society, First published in Transactions of the American Mathematical Society in vol. 363, num. 6, published by the American Mathematical Societyes_ES
dc.sourceTransactions of the American Mathematical Society, vol. 363, num, 6, p. 2955-2965 (2011)es_ES
dc.subject.otherLogarithmic energyes_ES
dc.subject.otherElliptic Fekete pointses_ES
dc.subject.otherRandom polynomialses_ES
dc.titleMinimizing the discrete logarithmic energy on the sphere: The role of random polynomialses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherVersionhttp://dx.doi.org/10.1090/S0002-9947-2011-05243-8es_ES
dc.rights.accessRightsopenAccesses_ES
dc.identifier.DOI10.1090/S0002-9947-2011-05243-8
dc.type.versionpublishedVersiones_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record